Your cart: 0 Item | Total: $0.00

Welcome to Sovereign Industries Inc.

PhysiciansCare: Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Not Returnable
  • Item: ACM90016
  • Brand:PhysiciansCare:
  • UOM/Pack: BX (50 packets of two tablets each)
  • Weight0.23
  • In Stock 418
  • Your Price:$27.89

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

SKU # ACM90016

Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits. Contains: Acetaminophen; Description: 2/Pack; Quantity: 50 per box; For Use With: First Aid Stations/Kits; Individual Use.

■ Packaged for individual use to replenish first aid stations and kits.

■ Extra-strength acetaminophen tablets.

■ Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.

■ PhysiciansCare┬« Extra-Strength Acetaminophen Tablets

Category:Medicines

Download MSDS

Mfr#: 90016

Brand: PhysiciansCare

Not Returnable
Brand PhysiciansCare
Contains Acetaminophen
Description 2/Pack
Disclaimer Statement Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.
For Use With First Aid Stations/Kits;Individual Use
Global Product Type Medicines-Pain Relief
Mounting No
Post-Consumer Recycled Content Percent 0%
Pre-Consumer Recycled Content Percent 0%
Quantity 50 per box
Total Recycled Content Percent 0%

Also Consider/Related

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Our Price $31.95 / BX

Aspirin Medication, Two-Pack, 50 Packs/Box

Our Price $24.01 / BX

Ibuprofen Pain Reliever, Two-Pack, 125 Packs/Box

Our Price $69.02 / BX

2012 © Sovereign Industries Inc.. All Rights Reserved. Powered by Evolution Software